Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/29126
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVolkov, Sergei-
dc.contributor.authorRyazanov, Vladimir-
dc.date.accessioned2018-10-18T13:32:36Z-
dc.date.available2018-10-18T13:32:36Z-
dc.date.issued2017-
dc.identifier.issn1027-4634-
dc.identifier.issn2411-0620-
dc.identifier.urihttp://ea.donntu.edu.ua:8080/jspui/handle/123456789/29126-
dc.description.abstractWe prove criteria for continuous and homeomorphic extension to the boundary of mappings with nite distortion between domains on the Riemann surfaces by prime ends of Caratheodoryuk_UK
dc.language.isoenuk_UK
dc.publisherIvan Franko National University of Lvivuk_UK
dc.subjectRiemann surfacesuk_UK
dc.subjecthomeomorphismuk_UK
dc.subjectprime endsuk_UK
dc.subjectSobolev mappinguk_UK
dc.titlePrime ends in the Sobolev mapping theory on Riemann surfacesuk_UK
dc.typeArticleuk_UK
dcterms.bibliographicCitationRyazanov, V. Prime ends in the Sobolev mapping theory on Riemann surfaces / V. Ryazanov, S. Volkov // Математичнi Студiї : Праці Львівського математичного товариства. – Львів,2017. - Т.48. - №1. – С. 24-36. – Бібліогр.: 31 назва.-
Appears in Collections:Наукові публікації

Files in This Item:
File Description SizeFormat 
Статья17.pdf169,2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.